Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Fentalyn Patch reaction?

AnonymousUserAAnonymousUser Posts: 49,900
edited 06/11/2012 - 8:22 AM in Lower Back Pain
:''(

I started using a Fentalyn patch on 8/9/2008. Since that time, I started experiencing stomach upset problems. My pharmacist mentioned that since I also take Mobic, that perhaps the two together were causing the problme. I'm thinking of stopping the Mobic to see what happens. Has anyone else had this happen?
advertisement

Comments


  • I tried have Mobic and like aleve & Indocin(Nsaids) my stomach really hurt after a few months.Are you eating before taking?

    Never had those patches but they could cause stomach upset as well being opiate based.Your plan sounds good, tell your doctor of course, process of elimination should help.
  • I am also on Fantanyl patches - 150mcg and I was on the loo for 2.5hrs this morning, the doc had upped my dose by 50mcg and I wondered if that was the cause. Its a catch-22 situation though as I need the higher dose to try and ease my pain levels which are still an 8 on the higher dose

    Hope you are feeling better soon
    Danni
  • j.howiejj.howie Brentwood, Ca., USAPosts: 1,728
    Hi, I was on the patch for about 2 years and never had any stomach problems. but I had many other side efects and had to try something different.
    Good luck, Jim
    Click my name to see my Medical history
    You get what you get, not what you deserve......I stole that from Susan (rip)
    Today is yours to embrace........ for tomorrow, who knows what might be starring you in the face!
  • ok, today arm was itchy, thought it was the surgical tape I had used to keep patches on as they wouldnt stick.

    Husband takes the patches off to find my skin had ulcerated underneath the patches - ouch it hurt when they were removed, so Im on Gabapentin, Diclofenac and Ibruprofen for my pain, instead of those plus 150mcg Fentanyl Patch (durogesic).

    Me want to be more free of pain than I am as I just want some good quality sleep, not 20mins here, 40mins there.

    Sorry for the moan
    Danni x
  • I just started the patch today. Mine i wear for 72 hrs. I've only had it on for 11 hours. Have noticed I am a little itchy.

    I cant tell if it is from that or partial withdrawls from my hydroco. I had RF done 1 week ago and have been pretty medicated because pain is so severe. Doc finally caved and put me on patch because i complain about being so loopy.

    I hate that feeling...I have kids to raise and I can't be in lala land. I want pain releif without that loopy feeling and he says this should solve that problem.

    I hope he is right. Good luck to all you guys finding pain releif!!

    GOD BLESS!!
advertisement
This discussion has been closed.
Sign In or Register to comment.